Follow
Helge Glockner
Helge Glockner
Professor, Mathematics, University of Paderborn (Germany)
Verified email at math.uni-paderborn.de
Title
Cited by
Cited by
Year
Differential calculus over general base fields and rings
W Bertram, H Glöckner, KH Neeb
Expositiones Mathematicae 22 (3), 213-282, 2004
1492004
Infinite-dimensional Lie groups without completeness restrictions
H Glöckner
1352001
Infinite-dimensional Lie groups: General Theory and Main Examples
H Glöckner, KH Neeb
Springer, 2011
120*2011
Lie group structures on quotient groups and universal complexifications for infinite-dimensional Lie groups
H Glöckner
Journal of Functional Analysis 194 (2), 347-409, 2002
882002
Implicit functions from topological vector spaces to Banach spaces
H Glöckner
Israel Journal of Mathematics 155 (1), 205-252, 2006
802006
Final group topologies, Kac-Moody groups and Pontryagin duality
H Glöckner, R Gramlich, T Hartnick
Israel Journal of Mathematics 177 (1), 49-101, 2010
65*2010
Algebras whose groups of units are Lie groups
H Glöckner
Studia Mathematica 153 (2), 147-177, 2002
652002
Lie groups over non-discrete topological fields
H Glockner
arXiv preprint math/0408008, 2004
612004
Direct limit Lie groups and manifolds
H Glöckner
Journal of Mathematics of Kyoto University 43 (1), 1-26, 2003
552003
Fundamentals of direct limit Lie theory
H Glöckner
Compositio Mathematica 141 (6), 1551-1577, 2005
542005
Regularity properties of infinite-dimensional Lie groups, and semiregularity
H Glockner
arXiv preprint arXiv:1208.0715, 2012
44*2012
Direct limits of infinite-dimensional Lie groups compared to direct limits in related categories
H Glöckner
Journal of Functional Analysis 245 (1), 19-61, 2007
442007
Banach-Lie quotients, enlargibility, and universal complexifications
H Glöckner, KH Neeb
Walter de Gruyter GmbH & Co. KG 2003 (560), 1-28, 2003
432003
Scale functions on -adic Lie groups
H Glöckner
manuscripta mathematica 97 (2), 205-215, 1998
361998
Classification of the simple factors appearing in composition series of totally disconnected contraction groups
H Glöckner, GA Willis
Walter de Gruyter GmbH & Co. KG 2010 (643), 141-169, 2010
32*2010
Patched locally convex spaces, almost local mappings, and diffeomorphism groups of non-compact manifolds
H Glockner
TU Darmstadt, manuscript, 26.6. 02, 2002
282002
Measurable regularity properties of infinite-dimensional Lie groups
H Glockner
arXiv preprint arXiv:1601.02568, 2015
272015
Fundamentals of submersions and immersions between infinite-dimensional manifolds
H Glockner
arXiv preprint arXiv:1502.05795, 2015
272015
Lie groups of measurable mappings
H Glöckner
Canadian Journal of Mathematics 55 (5), 969-999, 2003
272003
Finite order differentiability properties, fixed points and implicit functions over valued fields
H Glockner
arXiv preprint math/0511218, 2005
252005
The system can't perform the operation now. Try again later.
Articles 1–20